2018
Том 70
№ 5

All Issues

Tymkiv I. R.

Articles: 1
Article (Ukrainian)

Multipoint Problem for B-Parabolic Equations

Ptashnik B. I., Tymkiv I. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 3. - pp. 418-429

We establish conditions for the well-posedness of a problem for one class of parabolic equations with the Bessel operator in one of the space variables in a bounded domain with multipoint conditions in the time variable and some boundary conditions in the space coordinates. A solution of the problem is constructed in the form of a series in a system of orthogonal functions. We prove a metric theorem on lower bounds for the small denominators appearing in the solution of the problem.